QUARTERLY ISSUES/PROGRAMS LIST

STATION: Idaho Public Television (KAID, KIPT, KISU, KUID, KCDT)
CITY OF LICENSE: Boise, Twin Falls, Pocatello, Moscow, Coeur d'Alene ID

SIGNIFICANT TREATMENT OF COMMUNITY ISSUES: April 1, 2010 to June 30, 2010

Weekdays Main Channel
& 6:30 a.m. – 5:30 p.m. MT
5:30 a.m. – 5:30 p.m. PT
IE 11 hours MT per weekday
12 hours PT per weekday
n
4/20/10
ve 2:00 p.m. MT/1:00 p.m. PT
30 minutes
4/22/10
8:30 p.m. MT/7:30 p.m. PT
in 30 minutes
! -
5/18/10
2:00 p.m. MT/1:00 p.m. PT
30 minutes
nce
6/10/10
ost 8:30 p.m. MT/7:30 p.m. PT
30 minutes
an
ct
i

Issue	Title/Programming Description	Date/Time/Duration
Education cont'd	NATIONAL GEOGRAPHIC BEE The annual National Geographic Bee returns for the 22nd consecutive year with host and moderator Alex Trebek. The 2010 National Geographic Bee will feature 54 fourth- to eighth-graders vying for the Bee crown and the top prize of a \$25,000 college scholarship and lifetime membership in the National Geographic Society.	5/29/10 4:00 p.m. 60 minutes
3. Health	DIALOGUE: HEALTH CARE REFORM LAW Host Marcia Franklin discusses the new health care reform law recently signed by President Obama. Guests include Boise physician Ted Epperly, chairman of the board of the American Academy of Family Physicians; Jim Wordelman, state director of AARP Idaho; Steve Fredriksen, owner, Fredriksen Health Insurance; and Karen Early, director of corporate communications for Blue Cross of Idaho.	4/1/10 8:30 p.m. MT/7:30 p.m. PT 30 minutes
	MORE THAN SKIN DEEP: SKIN CANCER IN AMERICA This program examines not only the medical and scientific aspects of skin cancer, but its cultural, historical and social aspects as well. The film reveals how the tanning craze was accidentally popularized by Coco Chanel, how pioneering medical trials for melanoma may revolutionize cancer treatments and how human skin color evolved as a survival response.	5/27/10 8:00 p.m. 60 minutes
4. Environment	DIALOGUE: POULTRY FARMS Will large poultry and egg farms come to roost in Idaho? Idaho has few regulations, and proposals in the state legislature to set new standards failed this session. So what should Idaho's policy makers do now? How do we balance the need for clean air and water with the need for the new jobs these large-scale farms would bring? What kind of animal well-being requirements should the state adopt? Host Joan Cartan-Hansen poses these questions to a panel of experts.	4/8/10 8:30 p.m. MT/7:30 p.m. PT 30 minutes

Issue	Title/Programming Description	Date/Time/Duration
5. Federal	THE IDAHO DEBATES: U.S. HOUSE OF	5/9/10
Government	REPRESENTATIVES, DISTRICT 2, REPUBLICAN Thanh Tan moderates this live debate. Reporters from	8:00 p.m. MT/7:00 p.m. PT 60 minutes
	the Idaho Press Club quiz the candidates about their	oo minutes
	credentials for the post. The debate will take place live	
	before an audience in the auditorium at the Idaho	
	Capitol.	
	THE IDAHO DEBATES: U.S. HOUSE OF REPRESENTATIVES,	5/11/10
	DISTRICT 1, REPUBLICAN	8:00 p.m. MT/7:00 p.m. PT
	Thanh Tan moderates this live debate. Reporters from	60 minutes
	the Idaho Press Club quiz the candidates about their credentials for the post. The debate will take place live	
	before an audience in the auditorium at the Idaho	
	Capitol.	
	THE SUPREME COURT	6/7/10 and 6/14/10
	With the nomination of a new Supreme Court justice in	9:00 p.m.
	the offing, this miniseries looks at the history of the	4 hours
	nation's highest court and profiles its inner workings.	
6. Local	IDAHO REPORTS 2010	Fridays at 8:00 p.m.
Government	Host Thanh Tan is joined by political analyst Dr. Jim	Sundays at 11:00 a.m. MT/
	Weatherby, Betsy Russell of the Spokesman-Review, Kevin Richert of the Idaho Statesman, and Steve Crump	10:00 a.m. PT 60 minutes each airing
	of the Twin Falls Times-News.	oo minutes each annig
	STATE LEGISLATURE	4/6/10
	This film by Fred Wiseman, shot in 2004, reveals the	8:00 p.m.
	inner workings of the Idaho State Legislature and shows	4 hours
	how this western state with a relatively small population raises and allocate funds and determines	
	policies for the police, prisons, courts, schools,	
	universities, welfare system, aid to the handicapped,	
	regulatory agencies and all other services the state	
	provides for its citizens. The film allows a close look at	
	the democratic decision-making process at work.	
	THE IDAHO DEBATES: SUPREME COURT JUSTICE	5/4/10
	Thanh Tan moderates this live debate featuring the	8:00 p.m. MT/7:00 p.m. PT
	candidates for Idaho Supreme Court John Bradbury and Roger Burdick. Reporters from the Idaho Press Club quiz	30 minutes
	the candidates about their credentials for the post. The	
	debate will take place live before an audience in the	
	auditorium at the Idaho Capitol.	

Issue	Title/Programming Description	Date/Time/Duration
7. Child Abuse	DIALOGUE "RETHINKING CHILD ABUSE PREVENTION" Joan Cartan-Hansen discusses child abuse prevention with Jim Hmurovich, head of Prevent Child Abuse America. Hmurovich discusses the reasons behind the drop in the numbers of the most serious cases of child abuse and why child neglect remains a serious problem. He also talks about why society needs to rethink what constitutes child abuse and find new ways to keep children safe.	5/27/10 8:30 p.m. MT/7:30 p.m. PT 30 minutes
8. Culture	THE BUDDAH Two and a half millennia ago, a new religion was born in northern India, generated from the ideas of a single man, the Buddha, a mysterious Indian sage who famously gained enlightenment while he sat under a large, shapely fig tree. This documentary by awardwinning filmmaker David Grubin tells the story of his life, a journey especially relevant in our own bewildering times of violent change and spiritual confusion.	4/7/10 8:00 p.m. 2 hours
	HAMLET Shakespeare's immortal "To be, or not to be" takes on a whole new meaning (and medium) as classical stage and screen actors Sir Patrick Stewart, in his Laurence Olivier Award-winning turn as Claudius, and David Tennant, as the titular Dane, reprise their roles in this television adaptation of the Royal Shakespeare Company's 2008 stage production of Hamlet.	4/28/10 3 ½ hours